# SDR SWIA202164659

- Difficulty date: December 9, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LIGHTNING DIVERTER PANEL BETWEEN  FS 349 TO FS 364 HAS AN ANGLE SUPPORT AND 2 EACH CLEATS CRACKED AND CORRODED.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED MOUNT ANGLE P/N SH670-33331-1 AND CLEATS P/N SH670-33339-1. REF: CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
